| Model Number |
EXPRESS |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
03/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted physio-control to report that their device would no longer power on.When the power button was pressed, the device lid would open but no voice prompts were heard.The device readiness indicator displayed ¿ok¿.There was no patient use associated with the reported event.
Event or Problem Description
Additional Manufacturer Narrative
The device was returned for evaluation therefore, concomitant medical products has been updated accordingly with the new information.Physio-control evaluated the customer¿s device and verified the reported issue.Physio determined that the cause of the reported issue was due to the rubber pad on the on/off lid latch had become detached from the latch.This resulted in the device being unable to activate the on/off switch.The customer was provided with a replacement device.